# SDR ASAA2015072512597

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 30,548 hours, 9,157 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ONE FAULT WHILE ACCOMPLISHING T/C 78273000, INTERROGATED THE FMC CDU FOR ENGINE FAULTS.  FAULT CODE NR 73-31372 UPPER EGT SECTORS, READING HIGH.  ECONOMIC FAULT, NR 2 ENGINE.  ACFT GROUNDED.
